# SDR ASAA2022051738358

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,210 hours, 9,393 cycles
- System (JASC): 3443 · Doppler System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 45LLNM
- Condition: Degraded
- Location: Flight Compartme
- Part time: 24,513 hours, 7,715 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IN AUTO MODE AT FL350 CONTINUALLY PAINTS GROUND CLUTTER. WHEN TAKEN OUT OF AUTO AND TILTED GROUND CLUTTER CAN BE REMOVED. GROUNDED - YES. DUE TO GROUND CLUTTER NOT BEING SUPPRESSED IN AUTO MODE, REMOVED & REPLACED WXR CONTROL PANEL REF B737-900 AMM 34-43-91-400-801. 1 EA C/B OPENED & CLOSED. INSTALLATION TEST OP CK GOOD PER THE SAME. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 34-15D. NO CONFIG CHANGE. PLACARD REMOVED, C/N 17021467.
